Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Geometry in which the sum of the angles of every triangle is two right angles


Author: R. L. Moore
Journal: Trans. Amer. Math. Soc. 8 (1907), 369-378
MSC: Primary 51M05
DOI: https://doi.org/10.1090/S0002-9947-1907-1500791-X
MathSciNet review: 1500791
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51M05

Retrieve articles in all journals with MSC: 51M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1907-1500791-X
Article copyright: © Copyright 1907 American Mathematical Society